# SDR EY2R9600058

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 414
- Propeller: Mcauly 3AF32C93
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S82NC55
- Condition: Cracked
- Location: Prop Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE SN K92082YS CRACKED
